# SDR AALA202408029622

- Difficulty date: July 12, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,409 hours, 28,718 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5463005220200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND PYLON LOWER SPIGOT FITTING RECEPTACLE BETWEEN PYLON RIBS 4 AND 5. REPLACED LOWER SPIGOT FITTING PER SRM 54-51-12.
